# SDR 05FDEA02107

- Difficulty date: July 26, 2005
- Submitted: July 28, 2005
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11
- Aircraft serial: 48500
- Aircraft time: 47,823 hours, 9,702 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER BARREL NUT HOLE RT NR 26 FOUND WITH CORROSION   EXCEEDING LIMITS.  CORRODED FITTING REMOVED AND NEW FITTING INSTALLED PER SRM   51-38-01   VOL II AND SRM 51-33-01 VOL II. MINOR REPAIR AS PER GMM 6-2-100.
